MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP - 4"; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM ROLLER PUMP - 4"; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number QRP4
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is pending the return of the device.
 
Event or Problem Description
User reported that the bobbin on the pump is stripped and would not maintain a locked position.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation is pending the return of the device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Customer followed up with spectrum medical, retracting the reported event, stating that the unit no longer required servicing and the bobbins remain locked as expected.Therefore, there is no malfunction related to this device.
 
Event or Problem Description

Brand Name
QUANTUM ROLLER PUMP - 4"
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key22964537
Report Number3006073153-2025-00231
Device Sequence Number15734601
Product Code DTQ
UDI-Device Identifier05060434420794
UDI-Public05060434420794
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP4
Device Catalogue Number51-000011-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer08/05/2025
08/05/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/03/2025
10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown